RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 548–551 (Mi tvp737)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the limit behaviour of the solution of a stochastic diffusion equation

G. L. Kulinich

Kiev

Abstract: The probability density of the limit distribution of the process $f(\xi(tT))/\sqrt T$ as $T\to\infty$ is found where
$$ f(x)=\int_0^x\exp\{-2\int_{-\infty}^y[\frac{a(u)}{\sigma^2(u)}-\frac12\frac{\sigma'(u)}{\sigma(u)}] du\}\frac{dy}{\sigma(y)}, $$
and $\xi(t)$ is the solution of stochastic diffusion equation (1).

Full text: PDF file (221 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 497–499

Bibliographic databases:

Received: 14.06.1966

Citation: G. L. Kulinich, “On the limit behaviour of the solution of a stochastic diffusion equation”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 548–551; Theory Probab. Appl., 12:3 (1967), 497–499

Citation in format AMSBIB
\Bibitem{Kul67}
\by G.~L.~Kulinich
\paper On the limit behaviour of the solution of a~stochastic diffusion equation
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 548--551
\mathnet{http://mi.mathnet.ru/tvp737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215365}
\zmath{https://zbmath.org/?q=an:0183.19802}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 497--499
\crossref{https://doi.org/10.1137/1112060}


Linking options:
  • http://mi.mathnet.ru/eng/tvp737
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Kopytko, R. V. Shevchuk, “On pasting together two inhomogeneous diffusion processes on a line with the general Feller-Wentzell conjugation condition”, Theory Stoch. Process., 17(33):2 (2011), 55–70  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020